# SDR 2005UALA00543

- Difficulty date: May 12, 2005
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 51,344 hours, 27,727 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 747 STR 23L & STR 22L ARE DAMAGED.  REMOVED AND REPLACED STRINGER CLIPS.
